Show simple item record

dc.contributor.authorEllis, Graham
dc.date.accessioned2018-08-24T08:24:42Z
dc.date.available2018-08-24T08:24:42Z
dc.date.issued1998-12-01
dc.identifier.citationEllis, Graham (1998). On the schur multiplier of a quotient of a direct product of groups. Bulletin of the Australian Mathematical Society 58 (3), 495-499
dc.identifier.issn0004-9727,1755-1633
dc.identifier.urihttp://hdl.handle.net/10379/9113
dc.description.abstractWe use a nonabelian exterior product to strengthen two old and basic results on the Schur multiplier of a (central) quotient of a direct product of groups.
dc.publisherCambridge University Press (CUP)
dc.relation.ispartofBulletin of the Australian Mathematical Society
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.titleOn the schur multiplier of a quotient of a direct product of groups
dc.typeArticle
dc.identifier.doi10.1017/s0004972700032470
dc.local.publishedsourcehttps://www.cambridge.org/core/services/aop-cambridge-core/content/view/79021A202B577A33E34B7D817B7F87F0/S0004972700032470a.pdf/div-class-title-on-the-schur-multiplier-of-a-quotient-of-a-direct-product-of-groups-div.pdf
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland